MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. MONOJECT; MONOJECT HYPODERMIC SAFETY NEEDLE 30G*1/2"

SOL-MILLENNIUM MEDICAL INC. MONOJECT; MONOJECT HYPODERMIC SAFETY NEEDLE 30G*1/2"
Model Number 1183005
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No anomalies were found on the archived samples of impacted monoject hypodermic safety needle 30g*1/2" ref 1183005, lot 02204010 checked.No hook, burrs or other cannula defects were found, and all archived samples are within product specification requirements for penetration test performed in accordance with iso 7864:2016 "sterile hypodermic needles for single use" - annex d "test method for measuring the penetration force and drag force for needles".It is unknown the handling of the product by the end-user.This report was initially submitted on 04/08/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
"the customer reported that patients were complaining of pain when injecting the needle.".
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct "report type (b1), outcome attributed to adverse event (b2) and brand name (d1)" provided in the initial mdr 3014312726-2024-00199.The previously reported report type (b1) is adverse event and product problem, outcome attributed to adverse event (b2) is required intervention to prevent permanent impairement, brand name (d1) is sol m were incorrect.The correct report type (b1) is product problem only and brand name (d1) is monojet.

Brand Name
MONOJECT
Common Device Name
MONOJECT HYPODERMIC SAFETY NEEDLE 30G*1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road binha
longwan district
wenzhou, zhejiang province 32502 5
CH   325025
Manufacturer Contact
jarryd
311 south wacker dr.
suite 4100
chicago 60606
MDR Report Key22035498
Report Number3014312726-2024-00199
Device Sequence Number8655787
Product Code FMI
UDI-Device Identifier10884521544789
UDI-Public10884521544789
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1183005
Device Lot Number02204010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown